# SDR SWIA201804194560

- Difficulty date: March 25, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 37,957 hours, 23,650 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R BETWEEN BS 333 TO 349 CORRODED.  INSTALLED A NEW STRINGER IAW REO AND SRM.
